Skip to Content

Incivek - Has anyone never re-gained their energy after taking Incivek?

Responses (1)

Stephen Treloar 1 Aug 2017

In three years, this is the first question I have read about Telaprevir. I think the energy issue is more liver related as it tends to be people who were the sickest have the most problems post treatment.

Happy4now 2 Aug 2017

My treatment consisted of Incivek, Ribavirin and Pegays.. To answer your question. yes but it took me sometime to feel better. If you're still out of sorts -- don't worry, you will feel better! Hang in there. Best regards..

Happy4now 2 Aug 2017

My treatment consisted of Incivek, Ribavirin and Pegays.. To answer your question. yes but it took me sometime to feel better. If you're still out of sorts -- don't worry, you will feel better! Hang in there. Best regards..

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions